We consider the problem of exact integration of the TT¯ -deformation of two dimensional quantum field theories, as well as some higher dimensional extensions in the form of det T -deformations. When the action can be shown to only depend algebraically on the background metric the solution of the deformation equation on the Lagrangian can be given in closed form in terms of solutions of the (extended) Burgers’ equation. We present such examples in two and higher dimensions.

TT¯ -deformations in closed form / Bonelli, G.; Doroud, Nima; Zhu, M.. - In: JOURNAL OF HIGH ENERGY PHYSICS. - ISSN 1029-8479. - 2018:6(2018), pp. 1-17. [10.1007/JHEP06(2018)149]

TT¯ -deformations in closed form

Bonelli, G.;DOROUD, Nima;Zhu, M.
2018

Abstract

We consider the problem of exact integration of the TT¯ -deformation of two dimensional quantum field theories, as well as some higher dimensional extensions in the form of det T -deformations. When the action can be shown to only depend algebraically on the background metric the solution of the deformation equation on the Lagrangian can be given in closed form in terms of solutions of the (extended) Burgers’ equation. We present such examples in two and higher dimensions.
2018
6
1
17
149
https://doi.org/10.1007/JHEP06(2018)149
https://arxiv.org/abs/1804.10967
Bonelli, G.; Doroud, Nima; Zhu, M.
File in questo prodotto:
File Dimensione Formato  
Bonelli2018_Article_TTTOverlineT-deformationsInClo.pdf

accesso aperto

Tipologia: Versione Editoriale (PDF)
Licenza: Creative commons
Dimensione 358.09 kB
Formato Adobe PDF
358.09 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/89116
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 100
  • ???jsp.display-item.citation.isi??? 101
social impact